MathSciNet Relay Station
MathSciNet bibliographic data
MR571575 14B07 (14H15)
Buchweitz, Ragnar-Olaf; Greuel, Gert-Martin The Milnor number and deformations of complex curve singularities. Invent. Math. 58 (1980), no. 3, 241–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement